Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

38 year old diagnosed with breast cancer. Bilateral mastectomy done. Had partial hysterectomy due to uterine polyps. Vaginal discharge. Why?

I m a 38 yr old woman...I was diagnosed with insite 2 breast cancer it was highly recommended to have a bilateral mastectomy which I had done as far as treatment I m on tomaxafin for 5 yrs prior to that I had a partial hysterectomy due to polyps on my uterus and heavy bleeding. It s been 3 yrs now and I ve been noticing a brownish discharge from my vagina, What can it be?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Oncologist 's  Response
It is unfortunate that your both breasts are removed on prophylactic basis.You were in premenopausal group of patients in whom the cancers are supposed to be agressive because of the active hormonal status. Hormonal status of yours is not completely suppressed by tamoxien and persisting estrogen activity does cause the discharge from the vagina. In the long run second malignancy from uterous is expected after long therapy of tamoxifen. Hence it is recomonded that you should visit a gynaecologist to get pelvic examoination to rule out the development of new polyps and pap smear examination done to see that your brownish vaginal discharge is normal. this could be a normal physiological process.
Dr. Ticku
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor